Completely positive measures and Feller semigroups.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 73-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
completely positive measures, Feller semigroups, Laplace transform, Bernstein function, tensor product extensions of the Feller semigroups and the properties of imaginary powers of their generators, heat flow with memory
@article{MAN_1990__287_1_164671,
author = {Jan Pr\"uss and Philippe Cl\'ement},
title = {Completely positive measures and {Feller} semigroups.},
journal = {Mathematische Annalen},
pages = {73--106},
year = {1990},
volume = {287},
number = {1},
zbl = {0717.47013},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164671/}
}
Jan Prüss; Philippe Clément. Completely positive measures and Feller semigroups.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 73-106. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164671/